MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Catalog Number B5LT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the obturator shaft was returned bent.The obturator tip was fractured and the tip was not returned for investigation.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr supports that the device met all inspections and test criteria prior to release from stryker.The reported event could be attributed to: - excessive force applied - contact with hard object or other improper handling - insufficient structural integrity - shipping/handling damage or extreme conditions the instructions for use (ifu) state: - damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.- do not use excessive force.- careful handling of instruments is necessary to avoid damage or breakage.- inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.- a comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the 5mm plastic trocar tip broke off.An x-ray was taken with no evidence of presence in the abdomen.The patient went from pacu to ct.As reported, the patient had to have a ct scan post-op.There was no other patient injury or medical intervention reported and there was no extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23850663
Report Number0001056128-2025-00092
Device Sequence Number9445213
Product Code NLM
UDI-Device Identifier00885825014193
UDI-Public00885825014193
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB5LT
Device Lot Number16963979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown